David Dereudre

Professeur des universités
CNU : SECTION 26 - MATHEMATIQUES APPLIQUEES ET APPLICATIONS DES MATHEMATIQUES
david_dereudre.jpeg

David Dereudre

Professeur des universités

Publications

- Une sélection de publications récentes:

 

- Fully-connected bond percolation model on Zd, Probability Theory and Related Fields, Online (2021)

- DLR equations and rigidity for the Sine-beta process. Communications on Pure and Applied Mathematics (2021). Vol 74 issue 1, 172-222 (avec A. Hardy, T. Leblé et M. Maïda)

- Sharp phase transition for the continuum Widom-Rowlinson model. Annals of IHP, Proba. Sta. (2021), Vol 57, N°1, pp 387-407(avec P. Houdebert)

- Absence of percolation for Poisson outdegree-one graphs. Annals of IHP, Proba. Sta. (2020), Vol 56, N°2, pp 1179-1202 (avec D. Coupier et S. Le Stum)

 

 

- Liste complète des publications:

 

 

- Number Rigidity and Beta-Circular Riesz Gas, preprint arXiv 2104.09408 (avec T. Vasseur)

- Existence and percolation results for stopped germ-grain models with unbounded velocities. A paraître dans Stochastic Processes and Applications  arXiv 2001.08027 (avec D. Coupier et S. Le Stum)

- Fully-connected bond percolation model on Zd, Probability Theory and Related Fields, Online (2021)

- Sharp phase transition for the continuum Widom-Rowlinson model. Annals of IHP, Proba. Sta. (2021), Vol 57, N°1, pp 387-407(avec P. Houdebert)

- DLR equations and rigidity for the Sine-beta process. Communications on Pure and Applied Mathematics (2021). Vol 74 issue 1, 172-222 (avec A. Hardy, T. Leblé et M. Maïda)

- Existence of Gibbs point processes with stable infinite range interaction. Journal of Applied probability (2020), Vol 57 issue 3. 775-791 (avec T. Vasseur)

- Absence of percolation for Poisson outdegree-one graphs. Annals of IHP, Proba. Sta. (2020), Vol 56, N°2, pp 1179-1202 (avec D. Coupier et S. Le Stum)

- Introduction to the theory of Gibbs point processes. Lecture Notes in Mathematics 2237, Stochastic Geometry, Chapter 5, CEMPI subseries. 2019

- Phase transition for continuum Widom-Rowlinson model with random radii. Journal of Statistical Physics 174 (2019), issue 1, pp 56-76 (avec P. Houdebert)

- On the critical threshold for continuum AB percolation. Journal of Applied Probability (2017) 55(04) (avec M. Penrose)

-  Exact simulation of Brownian diffusions with drift admitting jumps. SIAM Journal on  Scientific Computing39(3) (2017), A711–A740. (30 pages) (avec S. Mazzonetto et S. Roelly)

-  Consistency of likelihood estimation for Gibbs point processes. Annals of Statistics. Vol 45, No 2 (2017), 744-770 (avec F. Lavancier)

-  An explicit representation of the transition densties of the skew Brownian motion with drift and two semipermeable barriers. Monte Carlo Methods and Applications, 2016, Vol 22, issue 1, pages 1-23 (avec S. Mazzonetto et S. Roelly)

-  Variational principle for Gibbs point processes with finite range interaction. Electronic communications in probability 21 (2016)  n°10 pages 1-11

-  Infinite Volume Continuum Random Cluster Model. Electronic Journal of Probability 20 (2015) n°125 pages 1-24    (avec P. Houdebert)

-  Path-dependent infinite-dimensionam SDE with non-regular drift: an existence result. Annales de l'IHP, Probability and Statistics. Vol. 53, No 2 (2017), 641-657 (avec S. Roelly)

-  Estimation of the intensity parameter of the germ-grain Quermass-interaction model when the number of germs is not observed. Scandinavian Journal of Statistics, 41(3) (2014) 809-829 (avec K. Helisova et F. Lavancier)

-  Continuum percolation for Quermass model, Electronic Journal of Probability 19 (2014), no. 35, 1–19 (avec D. Coupier)

-  Variational estimators for the parameters of Gibbs point process models, Bernoulli, Vol19, no 3 (2013), 905-930 (avec A. Baddeley)

-  Takacs Fiksel method for stationary marked Gibbs point processes, Scandinavian Journal of Statistics 39(3) (2012) 416-443 (avec J.-F. CoeurjollyR. Drouilhet et F. Lavancier)

-  Existence of Gibbsian point processes with geometry-dependent interactions, Probability Theory and Related Fields, Vol. 153, No 3-4 (2012) 643-670 (avec R. Drouilhet et H.-O. Georgii)

   Pratical simulation and estimation for Gibbs Delaunay-Voronoi tessellations, Computational Statistics & Data Analysis. 55 (2011) 498-519 (avec F. Lavancier)

-    Variational principle of Gibbs measures with Delaunay triangle interaction, Electronic Journal of Probability 14 (2009) 2438-2462 (avec H.-O. Georgii)

   Existence of Quermass processes for non locally stable interaction and non bounded convex grains,  Advances in Applied probability. 41 (2009) 664-681.

-    Campbell equilibrium equation and pseudo-likelihood estimation for non-hereditary Gibbs point processes, Bernoulli 15-4, (2009) 1368-1396 (avec F. Lavancier)

-    Gibbs Delaunay tessellation with Geometric Hardcore Conditions, Journal of Statistical Physics 131(1), (2008), 127--152

-    Propagation of Gibbsianness for infinite-dimensional gradient Brownian diffusions, Journal of Statistical Physics 121, (2005), no. 3-4, 511--551 (avec S. Roelly)

-    On Gibbsianness of infinite-dimensional diffusions, Markov Processes and Related Fields, 10 (2004), no. 3, 395--410 (avec S. Roelly)

-    Interacting Brownian particles and Gibbs fields on pathspaces, ESAIM Probab. Stat. 7 (2003), 251--277.

-    Une caractérisation de champs de Gibbs canoniques sur R et C([0,1],Rd), C.R. A. S., Ser. I 335 (2002) 177-182.